# SDR TAMF20230918038

- Difficulty date: September 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N335QT
- Make and model: Airbus A330-243
- Aircraft serial: 1534
- Aircraft time: 34,930 hours, 10,648 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 27,281 hours, 1,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Scratched
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK A SCRATCH WAS FOUND IN THE FWD CARGO DOOR CUT OUT FRAME (FRAME 20A BETWEEN STRINGERS 40RH & 41RH).  IN ACCORDANCE WITH AIRBUS RDAF 81282146/004/2023 AND JOB INSTRUCTION CARD NUMBER JIC-332-53-01385 STRUCTURAL REPAIR WAS PERFORMED.
